MathSciNet Relay Station
MathSciNet bibliographic data
MR1669417 37J40 (34C37 37J10 37J45 70K44)
Gelfreich, V. G. A proof of the exponentially small transversality of the separatrices for the standard map. Comm. Math. Phys. 201 (1999), no. 1, 155–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement